# SDR SWIA202053348

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 41,036 hours, 26,367 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HYD 2 HI TEMP CAUTION MESSAGE SHORTLY AFTER TAKEOFF.  COMPLIED WITH QRH PROCEDURE AND RETURNED TO FIELD.  TEMP REACHED A MAXIMUM OF 98 DEGREES C.  IT COOLED DOWN A BIT AFTER QRH PROCEDURE, THEN BEGAN TO INCREASE AGAIN ON APPROACH TO LANDING, REACHING 93 DEGREES C AT THE GATE.  FLIGHT 3066-FILED CLOSED.  TROUBLESHOT HYDRAULIC SYSTEM NR 2 AND FOUND ACMP NR 2 OPERATING AT 2200PSI.  REMOVED AND REPLACED ACMP NR 2 IN REFERENCE TO AMM.  LEAK AND OPERATIONS CHECK GOOD AT THIS TIME.  TEMPERATURE STILL INCREASING RAPIDLY, NO FIX.  PLEASE REFERENCE AML 509226.
